Title: NONLINEAR-WAVE PROPAGATION IN AN ASYMMETRIC CONVERGING Y-JUNCTION
Authors: SHI, TT
CHI, S
光電工程學系
電信研究中心
Department of Photonics
Center for Telecommunications Research
Issue Date: 15-Jul-1991
Abstract: Nonlinear wave propagation in an asymmetric converging Y junction, which consists of a nonlinear cladding, a linear film, and a linear substrate, is studied. The nonlinear dispersion curves of the successive sections of the Y junction are calculated to be used to illustrate the evolutions of the eigenmodes. The field incident from the nonlinear thinner branch can evolve into the symmetric mode of the stem with a high coupling efficiency. An insertion coupler for a time-multiplexed loop is suggested.
URI: http://dx.doi.org/10.1364/OL.16.001077
http://hdl.handle.net/11536/3728
ISSN: 0146-9592
DOI: 10.1364/OL.16.001077
Journal: OPTICS LETTERS
Volume: 16
Issue: 14
Begin Page: 1077
End Page: 1079
Appears in Collections:Articles


Files in This Item:

  1. A1991FX98200008.pdf

If it is a zip file, please download the file and unzip it, then open index.html in a browser to view the full text content.